# SDR SIMA20220121001

- Difficulty date: January 21, 2022
- Submitted: January 23, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,795 hours, 36,454 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVR TO GRB ACCT E1/2 FUEL IMP BYPASS MESSAGE. EMERGENCY DECLARED FLIGHT CONTINUED -C/A-RAR ENGINE #2 FUEL FILTER IAW RRMM 73-21-10 LEAK CHECK GOOD IAW RRMM 72-00-00
